# SDR IPXA12171766

- Difficulty date: February 2, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 11,106 hours, 6,987 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551020700000
- Condition: Delaminated
- Location: A/C Compt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, ACFT COMPT FLOOR PANEL 143DF IS DELAMINATED ON UPPER AND LOWER SURFACES.  FABRICATED NEW ACFT COMPT FLOOR PANEL 143DF IAW STA-SA EA 300-5310-01-A3683-I/R AND EO A300-5320-46029-A.
